# SDR IPXA2019040540810

- Difficulty date: April 4, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,212 hours, 16,918 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR DIFFICULT TO OPEN.  OK TO CONTINUE PER MEL 52-10-3-1-2-1.  R&R RELAY R2-176 IAW SWPM 20-20-03.  DOOR OPS CHECK NORMAL.
